# SDR IPXA10160757

- Difficulty date: June 25, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Miswired
- Location: Escape Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREW DOOR ESCAPE SLIDE WARNING LIGHT ON STEADY DOES NOT FLASH. DEFERRED IAW MEL 52-73-01-1. PLACARD INSTALLED.  ETOPS REPORT FILED.  PROPERLY WIRED LIGHT ASSY, OPS CKS NORMAL PER MM 52-73-14. THIS CLEARS M428340.
